University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Large N expansion of q-deformed two-dimensional Yang-Mills theory and Hecke algebras

de Haro, S, Ramgoolam, S and Torrielli, A (2007) Large N expansion of q-deformed two-dimensional Yang-Mills theory and Hecke algebras COMMUNICATIONS IN MATHEMATICAL PHYSICS, 273 (2). 317 - 355. ISSN 0010-3616

[img]
Preview
PDF
dHRT.pdf - Accepted Version

Download (328Kb)

Abstract

We derive the q-deformation of the chiral Gross-Taylor holomorphic string large N expansion of two dimensional SU(N) Yang-Mills theory. Delta functions on symmetric group algebras are replaced by the corresponding objects (canonical trace functions) for Hecke algebras. The role of the Schur-Weyl duality between unitary groups and symmetric groups is now played by q-deformed Schur-Weyl duality of quantum groups. The appearance of Euler characters of configuration spaces of Riemann surfaces in the expansion persists. We discuss the geometrical meaning of these formulae.

Item Type: Article
Additional Information: The original publication is available at http://www.springerlink.com
Uncontrolled Keywords: Science & Technology, Physical Sciences, Physics, Mathematical, Physics, CHERN-SIMONS THEORY, TOPOLOGICAL FIELD-THEORIES, LATTICE GAUGE-THEORY, STRING THEORY, QUANTUM GROUP, WILSON LOOPS, Q-ANALOG, QCD, REPRESENTATIONS, INVARIANTS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 12 Jan 2012 13:18
Last Modified: 23 Sep 2013 18:57
URI: http://epubs.surrey.ac.uk/id/eprint/72386

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800